Alert archive / California / Wind Advisories in 2017
Wind Advisory 26, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Oct 13, 2017, 4:04 AM PDT. It took effect at Oct 14, 2017, 11:00 PM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2017, 4:04 AM PDT (11:04 UTC)
- In effect from
- Oct 14, 2017, 11:00 PM PDT
- Expired
- Oct 15, 2017, 5:00 PM PDT
- In force
- 18 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
437 WWUS76 KHNX 131104 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 404 AM PDT Fri Oct 13 2017 CAZ091-092-131915- /O.NEW.KHNX.WI.Y.0026.171015T0600Z-171016T0000Z/ Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the city of Bakersfield 404 AM PDT Fri Oct 13 2017 ...WIND ADVISORY IN EFFECT FROM 11 PM SATURDAY TO 5 PM PDT SUNDAY... The National Weather Service in Hanford has issued a Wind Advisory, which is in effect from 11 PM Saturday to 5 PM PDT Sunday. * WINDS...Southeast 15 to 25 mph with gusts up to 40 mph. * TIMING...Saturday night through Sunday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. Blowing dust may reduce visibilities and make driving dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ095-131915- /O.NEW.KHNX.WI.Y.0026.171015T0600Z-171016T0000Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 404 AM PDT Fri Oct 13 2017 ...WIND ADVISORY IN EFFECT FROM 11 PM SATURDAY TO 5 PM PDT SUNDAY... The National Weather Service in Hanford has issued a Wind Advisory, which is in effect from 11 PM Saturday to 5 PM PDT Sunday. * WINDS...Southeast 20 to 30 mph with gusts up to 55 mph. * TIMING...Saturday night through Sunday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ jdb/kd
7 follow-up statements
456 WWUS76 KHNX 131927 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 1227 PM PDT Fri Oct 13 2017 CAZ091-092-140500- /O.CON.KHNX.WI.Y.0026.171015T0600Z-171016T0000Z/ Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the city of Bakersfield 1227 PM PDT Fri Oct 13 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM SATURDAY TO 5 PM PDT SUNDAY... * WINDS...Southeast 15 to 25 mph with gusts up to 40 mph. * TIMING...Saturday night through Sunday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. Blowing dust may reduce visibilities and make driving dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ095-140500- /O.CON.KHNX.WI.Y.0026.171015T0600Z-171016T0000Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 1227 PM PDT Fri Oct 13 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM SATURDAY TO 5 PM PDT SUNDAY... * WINDS...Southeast 20 to 30 mph with gusts up to 55 mph. * TIMING...Saturday night through Sunday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Riley
419 WWUS76 KHNX 140437 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 937 PM PDT Fri Oct 13 2017 CAZ091-092-141245- /O.CON.KHNX.WI.Y.0026.171015T0600Z-171016T0000Z/ Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the city of Bakersfield 937 PM PDT Fri Oct 13 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM SATURDAY TO 5 PM PDT SUNDAY... * WINDS...Southeast 15 to 25 mph with gusts up to 40 mph. * TIMING...Saturday night through Sunday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. Blowing dust may reduce visibilities and make driving dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ095-141245- /O.CON.KHNX.WI.Y.0026.171015T0600Z-171016T0000Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 937 PM PDT Fri Oct 13 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM SATURDAY TO 5 PM PDT SUNDAY... * WINDS...Southeast 20 to 30 mph with gusts up to 55 mph. * TIMING...Saturday night through Sunday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ DCH
696 WWUS76 KHNX 141211 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 511 AM PDT Sat Oct 14 2017 CAZ091-092-142030- /O.CON.KHNX.WI.Y.0026.171015T0600Z-171016T0000Z/ Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the city of Bakersfield 511 AM PDT Sat Oct 14 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM PDT SUNDAY... * WINDS...Southeast 15 to 25 mph with gusts up to 40 mph. * TIMING...Tonight through Sunday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. Blowing dust may reduce visibilities and make driving dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ095-142030- /O.CON.KHNX.WI.Y.0026.171015T0600Z-171016T0000Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 511 AM PDT Sat Oct 14 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM PDT SUNDAY... * WINDS...Southeast 20 to 30 mph with gusts up to 55 mph. * TIMING...Tonight through Sunday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
148 WWUS76 KHNX 142020 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 120 PM PDT Sat Oct 14 2017 CAZ091-092-150430- /O.CON.KHNX.WI.Y.0026.171015T0600Z-171016T0000Z/ Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the city of Bakersfield 120 PM PDT Sat Oct 14 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM PDT SUNDAY... * WINDS...Southeast 15 to 25 mph with gusts up to 40 mph. * TIMING...through Sunday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. Blowing dust may reduce visibilities and make driving dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ095-150430- /O.CON.KHNX.WI.Y.0026.171015T0600Z-171016T0000Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 120 PM PDT Sat Oct 14 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM PDT SUNDAY... * WINDS...Southeast 20 to 30 mph with gusts up to 55 mph. * TIMING...through Sunday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
201 WWUS76 KHNX 150554 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 1054 PM PDT Sat Oct 14 2017 CAZ091-092-151400- /O.CON.KHNX.WI.Y.0026.171015T0600Z-171016T0000Z/ Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the city of Bakersfield 1054 PM PDT Sat Oct 14 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... * WINDS...Southeast 15 to 25 mph with gusts up to 40 mph. * TIMING...through Sunday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. Blowing dust may reduce visibilities and make driving dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ095-151400- /O.CON.KHNX.WI.Y.0026.171015T0600Z-171016T0000Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 1054 PM PDT Sat Oct 14 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... * WINDS...Southeast 20 to 30 mph with gusts up to 55 mph. * TIMING...through Sunday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Dudley
480 WWUS76 KHNX 151340 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 640 AM PDT Sun Oct 15 2017 CAZ091-092-160000- /O.CON.KHNX.WI.Y.0026.000000T0000Z-171016T0000Z/ Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the city of Bakersfield 640 AM PDT Sun Oct 15 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...Southeast 10 to 20 mph with gusts up to 35 mph. * TIMING...through this afternoon. * IMPACTS...Strong winds may blow down limbs, and possibly power lines. Scattered power outages could occur. Blowing dust may reduce visibilities and make driving dangerous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ095-160000- /O.CON.KHNX.WI.Y.0026.000000T0000Z-171016T0000Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 640 AM PDT Sun Oct 15 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...East 20 to 30 mph with gusts up to 45 mph. * TIMING...through this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Molina
859 WWUS76 KHNX 152357 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 457 PM PDT Sun Oct 15 2017 CAZ091-092-160100- /O.EXP.KHNX.WI.Y.0026.000000T0000Z-171016T0000Z/ Southwestern San Joaquin Valley-Southeastern San Joaquin Valley- Including the city of Bakersfield 457 PM PDT Sun Oct 15 2017 ...WIND ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON... Winds have diminished, so the wind advisory will be allowed to expire. $$ CAZ095-160100- /O.EXP.KHNX.WI.Y.0026.000000T0000Z-171016T0000Z/ Kern County Mountains- Including the cities of Tehachapi and Lake Isabella 457 PM PDT Sun Oct 15 2017 ...WIND ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON... The wind advisory will be allowed to expire. Some locally gusty winds will occur through this evening but are expected to remain below advisory criteria. $$ BSO
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Oct 12, 3:59 PM PDT, 12 hours 5 minutes earlier.
Area forecast discussion, Oct 12, 3:59 PM PDT, 12 hours 5 minutes before
Area Forecast Discussion National Weather Service San Joaquin Valley - Hanford CA 359 PM PDT Thu Oct 12 2017 .SYNOPSIS... Cooler than normal temperatures will continue through the end of the week and will begin to trend higher by Sunday into the middle of next week. Dry conditions will also prevail through the middle of next week. && .DISCUSSION... Longwave troughing will remain over the western conus bringing a continuation of cooler than normal temperatures for the central California Interior through Saturday. An north to northwest flow around the southern periphery of the trough will make it possible for smoke and haze from the wildfires around Sonoma and Napa to be transported into the San Joaquin Valley at times over the next several days. Winds will also be breezy to gusty at the coastal pass and Kern County mountain pass areas with the onshore flow. Ridging will begin to move into the region by Saturday which will begin to bring a switch to a more southwesterly flow. With the ridging moving in temperatures will begin trending upward to above normal by Sunday into the beginning of next week. Dry conditions will also continue. By the middle of next week a strong low over the Gulf of Alaska will begin pushing southward into the Pacific Northwest. A strong jet on the periphery of this system will bring gusty onshore winds and cooler temperatures to California beginning Thursday evening. A shortwave is progged to move over central California which looks to increase clouds but with this initial system moisture will be limited. As the main longwave trough moves southward chances for precipitation and gusty winds will increase for the area by Friday. Especially, the northern parts of our CWA including the Yosemite National Park. It remains to be seen how much moisture will be available for this system but there looks to be a good bet for some precipitation with this system, especially in the higher elevations. As time goes out we will begin to get a better grasp of the details. && .AVIATION... Areas of MVFR visibilities due to smoke and haze can be expected in the San Joaquin Valley...foothills and higher elevations of the Sierra for at least the next 24 hours. Otherwise...VFR conditions will prevail elsewhere across the central California Interior. && .AIR QUALITY ISSUES... Please see SFOAQAHNX for an Air Quality Alert None. && .CERTAINTY... The level of certainty for days 1 and 2 is high. The level of certainty for days 3 through 7 is medium. Certainty levels include low...medium...and high. Please visit www.weather.gov/hnx/certainty.php for additional information an/or to provide feedback. && .HNX Watches/Warnings/Advisories... NONE. && public...Andersen avn/fw...DCH synopsis...Andersen weather.gov/hanford
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 4:03 AM PDT | Fire Weather Watch | HNX | 9 hr | |
| Oct 13, 12:38 PM PDT | Red Flag Warning | HNX | 53 hr |
Nearby
Wind Advisories in California, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.